MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The intent of trial procedures is to verify not only if the therapy is effective, but also to confirm approach and placement of the device.In this case, the patient's anatomy and tissue quality appears to have hindered the procedure.The physician suggested to the nalu representative present at the procedure that possibly the sharpness of the surgical tool may have played a role in the failed implant.The tools were discarded during the procedure and thus unavailable to the firm for inspection to confirm the condition of the spoonbill needle.
 
Event or Problem Description
On (b)(6)2025 the patient was prepped and anesthetized to implant a nalu trial system.The peripheral nerve stimulator trial was intended to treat lower arm pain by targetting the brachial plexus nerve.During the procedure, the spoonbill needle that was provided by nalu was inserted but the physician was unable to advance the needle without significant pressure due to the patient's thick tissue and vascular structures in the area of insertions.After unsuccessful attempts to advance the spoonbill needle, the physician reported being uncomfortable proceeding and the procedure was aborted.The physician noted that there was no other approach he was comfortable with due to the patient's anatomy and the desired nerve target.The patient was discharged with no adverse reactions after the unsuccessful trial procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21157956
Report Number3015425075-2025-00025
Device Sequence Number7656348
Product Code GZF
UDI-Device Identifier00812537033631
UDI-Public(01)00812537033631(11)240307(17)270307(10)9456853
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72003
Device Catalogue Number72003
Device Lot Number9456853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown